Alert archive / South Dakota / Frost Advisories in 2011

Frost Advisory 1, NWS Sioux Falls, SD

May 15, 20114 states

NWS Sioux Falls, SD issued this frost advisory at May 15, 2011, 3:18 PM CDT for 4 states. It took effect at May 16, 2011, 4:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 15, 2011, 3:18 PM CDT (20:18 UTC)
In effect from
May 16, 2011, 4:00 AM CDT
Expired
May 16, 2011, 8:00 AM CDT
In force
4 hr
Issued by
NWS Sioux Falls, SD
All 42 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 13 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2088 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS73 KFSD 152018
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
318 PM CDT SUN MAY 15 2011

.COOL TEMPERATURES...ALONG WITH LIGHT WINDS AND CLEAR SKIES WILL
ALLOW FOR WIDESPREAD FROST DEVELOPMENT LATE TONIGHT INTO EARLY
MONDAY MORNING. 

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-160430-
/O.NEW.KFSD.FR.Y.0001.110516T0900Z-110516T1300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...
DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
FLANDREAU...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...
MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
318 PM CDT SUN MAY 15 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. 

* WEATHER CONDITIONS...COOL TEMPERATURES...ALONG WITH LIGHT WINDS
  AND CLEAR SKIES WILL ALLOW FOR WIDESPREAD FROST DEVELOPMENT LATE
  TONIGHT INTO EARLY MONDAY MORNING. OVERNIGHT LOW TEMPERATURES
  WILL BE IN THE LOWER TO MID 30S. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
609 
WWUS73 KFSD 160234
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
934 PM CDT SUN MAY 15 2011

.COOL TEMPERATURES...ALONG WITH LIGHT WINDS AND CLEAR SKIES WILL
ALLOW FOR WIDESPREAD FROST DEVELOPMENT LATE TONIGHT INTO EARLY
MONDAY MORNING.

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-161045-
/O.CON.KFSD.FR.Y.0001.110516T0900Z-110516T1300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...
DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
FLANDREAU...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...
MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
934 PM CDT SUN MAY 15 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. 

* WEATHER CONDITIONS...COOL TEMPERATURES...ALONG WITH LIGHT 
  WINDS AND CLEAR SKIES WILL ALLOW FOR WIDESPREAD FROST 
  DEVELOPMENT LATE TONIGHT INTO EARLY MONDAY MORNING. OVERNIGHT 
  LOW TEMPERATURES WILL BE IN THE LOWER TO MID 30S. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
874 
WWUS73 KFSD 160829
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
329 AM CDT MON MAY 16 2011

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-160930-
/O.CAN.KFSD.FR.Y.0001.110516T0900Z-110516T1300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...
DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
FLANDREAU...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...
MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
329 AM CDT MON MAY 16 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
FROST ADVISORY. 

WHILE SOME PATCHY FROST WILL BEPOSSIBLE IN LOW LYING AREAS THROUGH
ABOUT 800 AM CDT...A WIDESPREAD FROST IS NO LNGER ANTICIPATED.

$$
645 
WWUS73 KFSD 160834 CCA
NPWFSD

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
334 AM CDT MON MAY 16 2011

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-052>056-058>062-064>071-160945-
/O.COR.KFSD.FR.Y.0001.110516T0900Z-110516T1300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON-UNION-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...LE MARS...CHEROKEE...STORM LAKE...SIOUX CITY...
IDA GROVE...HOLSTEIN...BATTLE CREEK...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...WAKEFIELD...PONCA...ALLEN...SOUTH SIOUX CITY...HURON...
DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
FLANDREAU...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...
MENNO...TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...
SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION...
NORTH SIOUX CITY...BERESFORD...ELK POINT...ALCESTER...JEFFERSON
334 AM CDT MON MAY 16 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE
FROST ADVISORY. 

WHILE SOME PATCHY FROST WILL BEPOSSIBLE IN LOW LYING AREAS THROUGH
ABOUT 800 AM CDT...A WIDESPREAD FROST IS NO LONGER ANTICIPATED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at May 15, 11:15 AM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, May 15, 11:15 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1115 AM CDT SUN MAY 15 2011

.DISCUSSION...
FORECAST ON TRACK. CLOUDS HAVE LINGERED A BIT LONGER IN THE SIOUX
CITY AREA...THEREFORE LOWERED THEIR HIGH TEMPERATURES TO THE LOWER
60S FOR THAT AREA. DO NOT WANT TO LOWER THE TEMPERATURES TOO MUCH
FOR OUR FAR SOUTHERN ZONES AS WITH CLEARING TAKING SHAPE THIS
AFTERNOON...THEY MAY EXPERIENCE A HIGH TEMPERATURE TOWARD EVENING.
ELSEWHERE AS EXPECTED...WE SHOULD SEE A LOT OF 60 TO 65 FOR HIGHS
TODAY WITH A NE FLOW OF SURFACE AIR.

&&

.AVIATION...
MVFR CEILINGS WILL LAST IN THE SIOUX CITY AREA UNTIL AROUND 17Z
TODAY...AND AT THAT POINT SHOULD THEN MOVE OUT OF THE AREA.
THEREFORE THIS AFTERNOON AND TONIGHT...CONDITIONS WILL BE VFR.

&&

.PREV DISCUSSION...
TROWAL CONTINUES TO SINK SOUTHWARD THIS MORNING AS DEPICTED BY THE
BROAD SWATH OF LIGHT RAIN FALLING ACROSS MUCH OF THE FORECAST AREA.
UPPER LEVEL SUPPORT FROM A FORMERLY CLOSED WAVE IS RAPIDLY WEAKENING
OVER NORTHERN NEBRASKA. WITH WANING SUPPORT...EXPECT PRECIPITATION
BAND TO WEAKEN AS IT APPROACHES THE MISSOURI VALLEY THIS MORNING...
THEN EXIT THE FORECAST AREA TO THE SOUTH BY LATE MORNING. EVIDENCE
IS ALREADY BEING SEEN ON THE RADAR OF THE PRECIPITATION BAND ERODING
ACROSS THE NORTHERN AND WESTERN CWA. HOWEVER...GIVEN A SLIGHTLY
SLOWER THAN EXPECTED WEAKENING PROGRESSION HAVE RAISED POPS SOUTH OF
I90 THROUGH MID MORNING.

HEFTY SUBSIDENCE ARRIVES IN THE WAKE OF THIS SYSTEM THIS AFTERNOON
AND WILL BRING FAIRLY RAPID CLEARING FROM NORTH TO SOUTH ACROSS THE
REGION. BREEZY NORTHEAST WINDS DEVELOP TODAY AS THE GRADIENT
TIGHTENS WITH SOUTHWARD PUSH OF THE SURFACE HIGH.  WITH A GOOD
AMOUNT OF AFTERNOON SUNSHINE HIGH TEMPERATURES WILL RECOVER NICELY
FROM YESTERDAY AND HIGHS SHOULD REACH 60 TO 65. THE BIGGER CONCERN
HOWEVER ARRIVES TONIGHT AS TEMPERATURES RAPIDLY COOL INTO THE 30S
OVERNIGHT.  THE QUESTION WILL BE WHETHER ENOUGH MOISTURE STICKS
AROUND TONIGHT TO KEEP TEMPERATURES ABOVE THE THRESHOLD FOR FROST.
RIGHT NOW BELIEVE THAT MOST AREAS WILL BE TOO WARM...HOWEVER MORE
SHELTERED AREAS MAINLY ACROSS THE NORTHEAST HALF COULD SEE PATCHY
FROST DEVELOP.

WARMING TREND TOWARDS NEAR NORMAL TEMPERATURES SETS UP INTO THE MID
WEEK AS A WELL AMPLIFIED RIDGE SLOWLY SHIFTS EASTWARD ACROSS THE
GREAT PLAINS MONDAY AND TUESDAY.  A VERY LARGE UPPER LOW DEEPENS
OVER THE CENTRAL ROCKIES ON WEDNESDAY THEN BEGINS PROGRESSING SLOWLY
EASTWARD INTO THE PLAINS FOR THE LATER HALF OF THE WEEK.  DEEP
SOUTHEASTERLY FLOW AND CLOUD COVERAGE WILL ALLOW LOWS TO BE MILD AND
HIGHS IN THE 60S INTO THURSDAY.  ENERGY ASSOCIATED WITH THIS LOW
STARTS CREEPING INTO OUR WESTERN BORDER AS EARLY AS WEDNESDAY
AFTERNOON BUT WILL LIKELY MAKE VERY LITTLE PROGRESSION EASTWARD
EVENING INTO THURSDAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, May 15, 11:28 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1128 AM CDT SUN MAY 15 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-161200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1128 AM CDT SUN MAY 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE TEMPERATURES...
AREAS OF FROST ARE POSSIBLE TONIGHT...ESPECIALLY IN EAST CENTRAL
SOUTH DAKOTA...EXTENDING INTO SOUTHEAST SOUTH DAKOTA...PARTS OF
SOUTHWEST MINNESOTA...AND INTO EXTREME NORTHWEST IOWA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Frost Advisories in South Dakota, 2011Frost Advisories in Iowa, 2011Frost Advisories in Minnesota, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.